# SDR DLL19990914

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1665
- Condition: Broken
- Location: Rt Landing Light
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR IN COCKPIT ISOLATED A/C AND D/C POWER.  NO EXCESSIVE LOADS ON ANY BUSS.  FOUND RT WING LANDING LIGHT SWITCH BROKEN.  REPLACED SWITCH.
